# SDR R61A201706280522

- Difficulty date: June 28, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 34,368 hours, 21,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960002
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  FOUND AFT CARGO HAS CORROSION AT FWD FACE OF FRAME 75 BETWEEN STRINGERS 28R AND 29R. MX REMOVED AND REPLACED SHEAR TIE IAW SRM 51-41-01, 51-44-02.
